Corpus ID: 9640884

Medications and Myasthenia Gravis ( A Reference for Health Care Professionals )

@inproceedings{Mehrizi2012MedicationsAM,
  title={Medications and Myasthenia Gravis ( A Reference for Health Care Professionals )},
  author={M. Mehrizi and Rodrigue F. Fontem and Tiffany R. Gearhart and R. Pascuzzi},
  year={2012}
}
  • M. Mehrizi, Rodrigue F. Fontem, +1 author R. Pascuzzi
  • Published 2012
  • Introduction Patients with myasthenia gravis (MG) or Lambert-Eaton syndrome (LES) may have worsening of symptoms upon exposure to a variety of medications. Underlying disorders of neuromuscular transmission may affect presynaptic release of acetylcholine (LES) or the postsynaptic muscle fiber membrane at the endplate (MG). Similarly, adverse drug effects can occur presynaptically or postsynaptically. In a patient with a reduced safety factor for neuromuscular transmission, exposure to a drug or… CONTINUE READING
    17 Citations
    Perianesthetic Implications and Considerations for Myasthenia Gravis
    • 2
    • Highly Influenced
    Italian recommendations for the diagnosis and treatment of myasthenia gravis
    • 10
    • PDF
    Dentistry and the myasthenia gravis patient: a review of the current state of the art.
    • 8
    Iodinated contrast agents in patients with myasthenia gravis: a retrospective cohort study
    • 4
    • PDF
    Neuro-ophthalmologic side-effects of systemic medications
    • 6
    • PDF
    Use of Selected Antibiotics in the Elderly
    • 2

    References

    SHOWING 1-10 OF 269 REFERENCES
    Drug‐Induced Neuromuscular Blockade and Myasthenia Gravis
    • 54
    Myasthenic syndrome during treatment with practolol.
    • 15
    Drugs and myasthenia gravis. An update.
    • 101
    [Exacerbation of pseudoparalytic myasthenia gravis following azithromycin (Zithromax)].
    • 19
    Development of myasthenia gravis after interferon alpha therapy.
    • 21